Advertisement

On the Study of Linear Properties for Fuzzy-Number-Valued Fuzzy Integrals

  • Dong-kai Zhang
  • Wen-li Feng
  • Ji-qing Qiu
  • Duo-ming Xi
Part of the Advances in Soft Computing book series (AINSC, volume 54)

Abstract

In this paper, we firstly studied the absolute values for fuzzy numbers and introduced the inequality of absolute values for fuzzy numbers in the condition of H-difference. In the end we discussed linear properties of fuzzy integrals whose coefficients are fuzzy numbers.

Keywords

Fuzzy Numbers Fuzzy Integral Linear Property 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gong, Z., Wu, C.: Bounded Varition,Absolute continuity and absolute integrability for fuzzy-number-valued functions. Fuzzy Sets and Systerms 129, 83–94 (2002)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Wu, C., Gong, Z.: On Henstock integral of fuzzy-number-valued functions. Fuzzy Sets and Systerms 120, 523–532 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Wu, C., Gong, Z.: On Henstock integrals of interval-valued functions and fuzzy -valued functions. Fuzzy Sets and Systerms 115, 377–391 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Buckley, J.J., Feuring, T.: Fuzzy initial value problem for Nth-order linear differential equations. Fuzzy Sets and Systerms 121, 247–255 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Feng, Y.: The solutions of linear fuzzy stochastic differential systems. Fuzzy Sets and Systems 140, 541–554 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Gnana Bhaskar, T., Lakshmikantham, V.: Revisiting fuzzy differential equations. Nonlinear Analysis 58, 351–358 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Diamond, P.: Brief note on the variation of constants formula for fuzzy differential equations. Fuzzy Sets and Systems 129, 65–71 (2002)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Puri, M., Ralescu, D.: Differentials of fuzzy functions. Journal of Mathwmatical Analysis and Applications 91, 552–558 (1983)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Dubois, D., Prade, H.: Possibility Theory. Plenum Press, New York (1988)zbMATHGoogle Scholar
  10. 10.
    Bede, B., Rugas, I.J., Bencsik, A.L.: First order linear fuzzy differential equations under generalized differentiability. Information Sciences 177, 1648–1662 (2007)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  • Dong-kai Zhang
    • 1
  • Wen-li Feng
    • 1
  • Ji-qing Qiu
    • 2
  • Duo-ming Xi
    • 3
  1. 1.Department of MathematicsShijiazhuang UniversityShijiazhuangP.R. China
  2. 2.College of ScienceHebei University of Science and TechnologyShijiazhuangP.R. China
  3. 3.College of ScienceHebei University of EngineeringHandanP.R. China

Personalised recommendations